# SDR DALA13058395640

- Difficulty date: November 1, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PASSENGER DOOR LOWER SILL UPPER SURFACE, THRESHOLD PLATE  MOUNTING BRACKETS CORRODED.    REMOVED CORROSION , FWD BRACKET WITHIN LIMITS, TREATED, PRIMED AND TOP COATED IAW SRM 51-20-01.  AFT BRACKET FOUND TO BE OUT OF LIMITS.  FABRICATED AND REPLACED AFT BRACKET IAW DWG 146N8016 & 146N8722.
